# SDR UPS97823101

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558452
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SHEAR TIE CORRODED F/S 1160 BETWEEN LONG 33L AND 34L.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0 AND 51-1-21.
